# SDR 95ZZZX4234

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- Engine: Pwa PT6A50
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3035279
- Condition: Broken
- Location: Nr 4 Engine
- Part time: 31,120 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SBY/DCA - FLT 3268 - AFTER TAKEOFF, NR 4 ENGINE BEGAN TO SPOOL DOWN.  THE AIRCRAFT TURNED BACK TO SBY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE P3 LINE BETWEEN THE GAS GENERATOR CASE AND FUEL CONTROL.
